# SDR USAA2014010600004

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - INSPECT 4L DOOR GIRT BAR ASSEMBLY & OPERATIONS CHECK THE 4L DOOR LATCHING & ARMING ASSEMBLY DUE TO REPEAT DISCREPANCIES FOR DIFFICULTY IN CLOSING THE 4L DOOR, NO FAULT FOUND.  R & R HAT BUSHINGS ON AFT POSITION L4 DOOR GIRT BAR CRANK. COMPLIED WITH L4 DOOR GIRT BAR MECHANISM ADJUSTMENT, OPERATIONS CHECKED GOOD.
